A day plus Metolazone 2.5 mg. and he has been non stop coughing ever since, and lack of energy and appetite . What should I do help him feel normal again meaning get rid off the cough, his lung is clear.
For the Consumer
Applies to metolazone: oral tablet
Along with its needed effects, metolazone may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.
Check with your doctor immediately if any of the following side effects occur while taking metolazone:
Incidence not known
Black, tarry stools
blistering, peeling, or loosening of skin
blood in urine or stools
decreased urine... >>>>>>>>>>>>>>Hi Tbird,,, Before this is a copy and paste about the Metolazone 2.5 mg SAYING check with doctor if this occurs are these both prescribed by the same Doctor,Anyway I would give the office a call Monday and say it is getting out of control the coughing... I know when i was stilll working at the pharmacy i seen many people on this combinations but since he is having so much trouble with the cough time to do something about it..Is this all he is taking make sure you tell the doctor about any other medications vitamins or anything,,, Does he take any medications by chance for blood pressure??? Anyway this should help some let the doctor know monday and see what they say.hope they can find a answer..No reason to have to put up with this for this long Chuck1957 have a nice weekend..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2009 • 1 answer
Depression - I started taking Wellbutrin 14 years ago because I'm a recovered alcoholic. A year ago?
Posted 12 Jun 2014 • 3 answers
Posted 2 Aug 2014 • 1 answer
Posted 14 Aug 2015 • 0 answers
Posted 31 Aug 2015 • 2 answers